# SDR SWAA113462

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, CREASE BEAM WEB CORRODED BETWEEN BS 907-927, STR 17L.  REMOVED AND REPLACED WEB PER SRM.
